# SDR 0004013249

- Difficulty date: December 14, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 00417
- Aircraft time: 25,126 hours, 10,915 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 700TS06Y111
- Part serial: 189
- Condition: Faulty
- Location: Cockpit
- Part time: 3,670 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE APU FIRE PUSH BUTTON AND BOTH ENGINE PUSH BUTTONS BEGAN TO FLASH. THE APU P/B FLASH WAS BRIGHT AND THE ENGINE P/B'S FLASHED FAINTLY. RETURNED TO DEPARTURE FIELD AND LANDED OVERWEIGHT WITHOUT INCIDENT.    MAINTENANCE REPLACED THE ENGINE/APU FIRE PANEL. OPERATIONAL CHECK OK.
